×

Dominoes over a free monoid. (English) Zbl 0509.68068


MSC:

68Q45 Formal languages and automata
20M35 Semigroups in automata theory, linguistics, etc.
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Culik, K., Some decidability results about regular and push down translations, Information processing lett., 8, 5-8, (1979) · Zbl 0397.68083
[2] Culik, K., Homomorphisms: decidability, equality and test sets, (), 167-194
[3] Culik, K.; Fris, J., The decidability of the equivalence problem for DOL-systems, Information and control, 35, 20-39, (1977) · Zbl 0365.68074
[4] Culik, K.; Salomaa, A., On the decidability of homomorphism equivalence for languages, J. comput. system sci., 17, 113-175, (1978) · Zbl 0389.68042
[5] Ehrenfeucht, A.; Rozenberg, G., Every two equivalent DOL systems have a regular true envelope, Theoret. comput. sci., 10, 45-52, (1980) · Zbl 0471.68048
[6] Rozenberg, G.; Salomaa, A., The mathematical theory of L systems, (1980), Academic Press New York · Zbl 0365.68072
[7] Salomaa, A., Formal languages, (1973), Academic Press New York · Zbl 0262.68025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.